RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 67–76 (Mi fpm1140)  

This article is cited in 3 scientific papers (total in 3 papers)

Homomorphic images of Abelian groups

S. Ya. Grinshpona, T. A. Yeltsovab

a Tomsk State University
b Tomsk State University of Control Systems and Radioelectronics

Abstract: For some classes of Abelian groups, an answer to the following question is presented: when the union of homomorphic images of a group is a subgroup of another group? In connection with this, the concept of a homomorphically stable group is introduced, and homomorphic stability of groups from different classes of Abelian groups is studied.

Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 670–676

Bibliographic databases:

UDC: 512.541

Citation: S. Ya. Grinshpon, T. A. Yeltsova, “Homomorphic images of Abelian groups”, Fundam. Prikl. Mat., 14:5 (2008), 67–76; J. Math. Sci., 163:6 (2009), 670–676

Citation in format AMSBIB
\Bibitem{GriYel08}
\by S.~Ya.~Grinshpon, T.~A.~Yeltsova
\paper Homomorphic images of Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 67--76
\mathnet{http://mi.mathnet.ru/fpm1140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533577}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 670--676
\crossref{https://doi.org/10.1007/s10958-009-9702-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249127124}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1140
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Shilin, V. V. Kityukov, “Gomomorfnaya ustoichivost par grupp malogo poryadka”, PDM, 2011, no. 4(14), 22–27  mathnet
    2. M. I. Kabenyuk, “Gomomorfnaya ustoichivost konechnykh grupp”, PDM, 2017, no. 35, 5–13  mathnet  crossref
    3. A. R. Chekhlov, “Homomorphically Stable Abelian Groups”, Math. Notes, 103:4 (2018), 649–655  mathnet  crossref  crossref  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:232
    Full text:71
    References:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020